Get an Extra 15% off

NeoCitran Cold & Sinus Night Hot Liquid Medication Extra Strength Lemon 10 pack

Price
$20.06
Taxes and shipping calculated at checkout
Size::
10.0
Description
NeoCitran Extra Strength Cold and Sinus Night Lemon is a nighttime cold and sinus medicine in a great-tasting hot drink. Contains our most popular formula for effective relief from common cold and sinus symptoms such as sore throat pain, headache, sinus and nasal congestion, runny nose, and sneezing so you can rest. Just dissolve the contents of the single-dose pouch in boiling water to create a soothing, lemon-flavoured bedtime beverage. Suitable for adults and children ages 12 and older. To be sure this product is right for you, please read and follow the label. GlaxoSmithKline Consumer Healthcare Inc. Mississauga, ON L5N 6L4 © 2018 GSK or its licensor. All rights reserved. Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.

FEATURES

• Extra-strength nighttime cold and sinus medicine • Features the most popular formula by NeoCitran for effective relief from sore throat pain, headache, sinus and nasal congestion, runny nose, and sneezing so you can rest and recover overnight • Convenient single-dose pouch for a lemon-flavoured hot drink • NeoCitran Extra Strength Cold and Sinus Night Lemon is also available in apple-cinnamonflavoured pouches • Try the daytime formula from NeoCitran for non-drowsy relief during the day • Active Ingredients: Analgesic: Acetaminophen (Extra Strength) 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg, Antihistamine: Pheniramine maleate 20 mg To be sure this product is right for you, please read and follow the label. GlaxoSmithKline Consumer Healthcare Inc. Mississauga, ON L5N 6L4 © 2020 GSK or its licensor.

HOW TO USE

Directions: Adults and children 12 years and over: Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4 – 6 hours. Do not exceed a maximum of 4 doses per day. Children under 12: Do not use. This is not a standard dosage unit.

INGREDIENTS

Active Ingredients: Each pouch contains: ANALGESIC (extra strength): Acetaminophen 650 mg DECONGESTANT: Phenylephrine hydrochloride 10 mg ANTIHISTAMINE: Pheniramine maleate 20 mg Non-medicinal Ingredients: Acesulfame potassium, citric acid, D&C Yellow #10, FD&C Yellow #6, flavours, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate.
In stock and ready for shipping

Frequently Bought Together

We Accept

American Express
Apple Pay
Diners Club
Discover
Google Pay
Mastercard
Shop Pay
Visa

Recommended for You